Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 2, Number 5

All articles in this issue are freely accessible.

On Rouché’s theorem and the integral-square measure of approximation
J. L. Walsh.
Proc. Amer. Math. Soc. 2 (1951), 671-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043892
Note on the location of the critical points of a real rational function
J. L. Walsh.
Proc. Amer. Math. Soc. 2 (1951), 682-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044626
A theorem for kernel functions
Philip Davis and Henry Pollak.
Proc. Amer. Math. Soc. 2 (1951), 686-690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043902
Remark on the Hurwitz zeta function
T. M. Apostol.
Proc. Amer. Math. Soc. 2 (1951), 690-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043842
Some theorems on meromorphic functions
S. M. Shah.
Proc. Amer. Math. Soc. 2 (1951), 694-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043897
Linear difference equations with periodic coefficients
Adaikalam A. Gnanadoss.
Proc. Amer. Math. Soc. 2 (1951), 699-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044721
Self-adjoint factorizations of differential operators
Kenneth S. Miller.
Proc. Amer. Math. Soc. 2 (1951), 704-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043983
On the integration scheme of Maréchal
Emil Grosswald.
Proc. Amer. Math. Soc. 2 (1951), 706-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043153
On the density theorem
A. Papoulis.
Proc. Amer. Math. Soc. 2 (1951), 709-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043864
Polynomial iterations to roots of algebraic equations
Alston S. Householder.
Proc. Amer. Math. Soc. 2 (1951), 718-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043261
A nonabsolute basis for Hilbert space
B. Gelbaum.
Proc. Amer. Math. Soc. 2 (1951), 720-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043383
An extension of a result of Liapounoff on the range of a vector measure
Herman Chernoff.
Proc. Amer. Math. Soc. 2 (1951), 722-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044609
Approximate isometries in bounded spaces
R. L. Swain.
Proc. Amer. Math. Soc. 2 (1951), 727-729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044114
A note on the summability of infinite series by sequence to sequence and series to sequence transformations
O. W. Rechard.
Proc. Amer. Math. Soc. 2 (1951), 730-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043919
On the distribution of the values of the partial sums of a Taylor series
V. F. Cowling.
Proc. Amer. Math. Soc. 2 (1951), 732-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047131
Norms of matrix type for the spaces of convergent and bounded sequences
Albert Wilansky.
Proc. Amer. Math. Soc. 2 (1951), 738-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044027
The use of bilinear mappings in the classification of groups of class $2$
N. J. S. Hughes.
Proc. Amer. Math. Soc. 2 (1951), 742-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045110
A short proof of an identity of Euler
Daniel Shanks.
Proc. Amer. Math. Soc. 2 (1951), 747-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043808
On the representation of integers by sums of polynomials
L. Kuipers.
Proc. Amer. Math. Soc. 2 (1951), 750-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043806
Functions which represent prime numbers
Ivan Niven.
Proc. Amer. Math. Soc. 2 (1951), 753-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043804
A general dependence relation for lattices
Daniel T. Finkbeiner.
Proc. Amer. Math. Soc. 2 (1951), 756-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043069
Systems of Diophantine equations
A. A. Aucoin.
Proc. Amer. Math. Soc. 2 (1951), 760-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043811
A Boolean algebra without proper automorphisms
Bjarni Jónsson.
Proc. Amer. Math. Soc. 2 (1951), 766-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043068
The Wedderburn principal theorem in Banach algebras
Chester Feldman.
Proc. Amer. Math. Soc. 2 (1951), 771-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044042
A characterization of simply connected closed arcwise convex sets
F. A. Valentine.
Proc. Amer. Math. Soc. 2 (1951), 778-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044113
Convex bodies associated with a convex body
Preston C. Hammer.
Proc. Amer. Math. Soc. 2 (1951), 781-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052802
Families of Lorentzian matrices
C. C. MacDuffee.
Proc. Amer. Math. Soc. 2 (1951), 794-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043855
Recurrence and incompressibility
Charles W. Williams.
Proc. Amer. Math. Soc. 2 (1951), 798-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043394
On the embedding of topological semigroups and integral domains
B. Gelbaum, G. K. Kalisch and J. M. H. Olmsted.
Proc. Amer. Math. Soc. 2 (1951), 807-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043109
Two-dimensional subgroups
Deane Montgomery and Leo Zippin.
Proc. Amer. Math. Soc. 2 (1951), 822-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047669
A note of correction
Edwin E. Moise.
Proc. Amer. Math. Soc. 2 (1951), 838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043454